# SDR DALA2024032703839

- Difficulty date: March 25, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP ANGLE BTW STA Y=160-169 AND STA Y=200 AT PAX CABIN. SUMMARY OF NRC 00489: CORROSION LEVEL 2. CUSP ANGLE BTW STA Y=160-169 AND STA Y=200 AT PAX CABIN WAS REPAIRED PER ER/A 616043-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-616043 ADDED FOR AC 9564. (LP #0262253)
